# SDR SWAA2021060779786

- Difficulty date: June 3, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 11,764 hours, 26,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMER LIGHTS CIRCUIT BREAKER POPPED. / PERFORMED OPS CHECK OF EMERGENCY LIGHT SYSTEM 33-51-00 ALL TESTS PASS
